# SDR 2021FA0000394

- Difficulty date: December 13, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N536QS
- Make and model: Cessna 680A
- Aircraft serial: 0079
- Aircraft time: 4,702 hours, 3,070 cycles
- Engine: Pwc PW306D1
- Engine time: 4,702 hours, 3,070 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Engine
- Part number: 30B74501
- Part serial: PCECN0156
- Condition: Corroded
- Location: Zone 400
- Part time: 4,702 hours, 3,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE AGB COVER HAS MULTIPLE AREAS OF CORROSION.
